Stop the war!
default search action
"On the Solvability of a Subclass of the Suranyi Reduction Class."
Richard Goldberg (1963)
- Richard Goldberg:
On the Solvability of a Subclass of the Suranyi Reduction Class. J. Symb. Log. 28(3): 237-244 (1963)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.